I've just swapped to extended release - 2 weeks ago and am feeling very fatigued. I am trying to distinguish between adjusting to the slow release or if I'm simply still recovering from recent manic episode… mainly physical symptoms, but my mind is still slow and anxious.
27 Mar 2012
Hi,genekelly,I too am on the ER lithium now and I get the shakes and I feel anxious.I've been on it less than a week.I am tired and shakey and I still have panic attacks and feel like crying so don't have an answer for you but wanted you too know your not alone.It sucks to post something and then not have someone respond.Hang in there and let me if it gets any better.The regular lithium gave me these horrible stomach aches... so I am giving the ER a try... Tina
28 Mar 2012
I've taken regular lithium, but not extended release. I started taking it after a six month "mania" episode. I was terribly tired anyway, and I'm not sure myself about the side affects, except that I became horribly fat. Fatigue isn't listed as one of the side affects. You know how it is, though? Everyone is different. When we talk to each other like this, it's reality. Not a book or statistics, or an internet search, REALITY!!! There may be some mild nausea and general discomfort at the beginning of treatment, but not one of the side affects is slow and anxious. If what your experiencing is drowsiness, however, then you need to seek medical attention. PLEASE understand that I'm not a Dr. I'm not the right person to replace professional advice. I pray you find the answer your looking for. Check back with me later and let me know how things are going. I care. God bless you, Anna
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son lives in Toronto and has taken extended release lithium for several years successfully dealing with his bipolarism. He was recently told that ...
1 answer • 22 Nov 2009
The reason I want to do this is because I heard extended-release niacin can be somewhat worse on the liver than the non-extended-release. I have a ...
1 answer • 14 Jan 2010
... thru mania and depression within a mth. Has anyone heard of this?
1 answer • 20 Jan 2010
I was diagnosed as schizophrenic as well as bi polar, within a few months, back in 1983. (However it is not thought that I am now, or ever have been, ...
3 answers • 13 Mar 2011
... immediate release?my pharmacist shared that for some people ... not many but a few... extended release can create some very unpleasant side ...
1 answer • 6 Oct 2011